MAUDE Adverse Event Report: COVIDIEN LP KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN LP KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported displaced tungsten nutrition probe was assessed by head and neck cx nidya consuelo guataquira sierra, specialist in head and neck surgery.Head and neck surgery's analysis: presented dislodgement of tungsten probe and rupture of the same for which it was replaced without complication.A control x-ray was requested at 13:37pm for which it was considered an adverse event related to medical supplies tungsten probe, which apparently broke, generating a new intervention in the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no photos or physical samples received for investigation.Based on all available information, we were unable to confirm the reported condition or determine the root cause.If a sample is received at a later date, the investigation will be updated accordingly.Staff has been notified of the reported condition to raise awareness.This complaint will be used for tracking and trending purposes.Device manufacture date: 06-dec-2022.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN LP
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20515874
Report Number1423537-2024-00257
Device Sequence Number7203935
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public(01)10884521518872(17)271031(10)2233331264
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088
Device Catalogue Number8884721088
Device Lot Number2233331264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale